# SDR SWIA2020031049115

- Difficulty date: January 7, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N821SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15109
- Aircraft time: 33,931 hours, 21,325 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*EXTERNAL SKIN DENT/GOUGES, 2EA APPROXIMATELY FS1031.00 STGR 22RH JUST AFT OF THE LOW AIR GROUND CONNECT PANEL (MARKED)    (C-CHECK) RO 3/6/2020   REPAIRED GOUGES ON EXTERNAL SKIN 2 EA AT APPROX FS1031.00 STGR 22RH JUST AFT OF THE LOW AIR GROUND CONNECT PANEL REF REO. LEAK CHECK SATISFACTORY. SEE CONTINUATION CARD FOR ADDITIONAL DETAILS.
